# SDR R61A202003010285

- Difficulty date: February 13, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 43,426 hours, 27,027 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17105427004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK. CFLL TO CFIII FUSELAGE JUNCTION FR 59, STR 9R-10R BOTH STRINGER SPLICES CRACKED. CRACKS ARE .5 INCHES. INSTALLED NEW SPLICES PER SRM 51-43-04 PSE 53-22-002 FCS 53-22-00-003  AIRCRAFT REMAINS OUT OF SERVICE FOR COMPLETION OF HEAVY CHECK.
